# SDR DALA2016100307000

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUTBD GUIDE VANE OUTBD FLAP UPPER SURFACE INBD EDGE AT LEFT WING.  LT WING OUTBD FLAP OUTBD GUIDE VANE WAS REPAIRED PER 57-03D PARAGRAPH 11, FIGURE 11.
